Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 242, NWS North Platte, NE

July 19, 2020Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2020, 9:46 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2020, 9:46 PM MDT (03:46 UTC)
Expired
Jul 19, 2020, 10:30 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 153 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2020-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2020-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS53 KLBF 200346
SVRLBF
NEC031-161-200430-
/O.NEW.KLBF.SV.W.0242.200720T0346Z-200720T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
946 PM MDT Sun Jul 19 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cherry County in north central Nebraska...
  Northeastern Sheridan County in the Panhandle of Nebraska...

* Until 1030 PM MDT.

* At 945 PM MDT, a severe thunderstorm was located 9 miles northeast
  of Gordon, moving south at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Irwin, Highway 27 crossing the Niobrara River, Intersection of
  Highway 20 and Irwin Road, Shell Lake State Wildlife Management
  Area, Rock Hill, Bayonne and Intersection of Highway 27 and Mills
  Road.

This includes Highway 20 between mile markers 107 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0345Z 346DEG 32KT 4287 10205 

HAIL...1.00IN
WIND...60MPH
 
$$

Taylor
2 follow-up statements
914 
WWUS53 KLBF 200358
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
958 PM MDT Sun Jul 19 2020

NEC031-161-200430-
/O.CON.KLBF.SV.W.0242.000000T0000Z-200720T0430Z/
Cherry NE-Sheridan NE-
958 PM MDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES...

At 958 PM MDT, a severe thunderstorm was located 8 miles east of
Gordon, moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Irwin, Highway 27 crossing the Niobrara River, Intersection of
Highway 20 and Irwin Road, Shell Lake State Wildlife Management Area,
Rock Hill, Bayonne and Intersection of Highway 27 and Mills Road.

This includes Highway 20 between mile markers 107 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0358Z 345DEG 27KT 4281 10203 

HAIL...1.00IN
WIND...60MPH
 
$$

Taylor
763 
WWUS53 KLBF 200422
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1022 PM MDT Sun Jul 19 2020

NEC031-161-200432-
/O.EXP.KLBF.SV.W.0242.000000T0000Z-200720T0430Z/
Cherry NE-Sheridan NE-
1022 PM MDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT 1030 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0422Z 346DEG 32KT 4261 10196 

$$

Taylor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:43 PM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 19, 5:43 PM MDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
643 PM CDT Sun Jul 19 2020

.SHORT TERM...(This evening through Monday night)
Issued at 302 PM CDT Sun Jul 19 2020

The main forecast challenges through early week are thunder chances,
including severe potential. A warm front is bisecting the forecast
area today and will likely hang around through tomorrow, which will
help provide forcing for thunderstorms.

Synopsis/Today... As of 19z, southwest Nebraska was primarily in
southeast surface flow while the northern Sandhills were east to
light northeasterly. Significant moisture pooling was also occurring
in the Platte River Valley with dew points reaching the mid 60s.
Scattered rain showers traversed far northern Nebraska since this
morning, while bouts of clearing were experienced in the south.

This evening and tonight... Expecting some convective initiation in
the panhandle sometime around 23z near the surface low and possibly
along the warm front into the southern Sandhills. Early development
will likely be isolated to scattered in nature, with the capability
of growing into supercells. RAP mesoanalysis indicates ample
instability south of the front and decent deep layer shear to the
north. However, shear may increase this evening across the south as
a weak shortwave works off the Rockies. Forecast soundings indicate
veering winds in the lowest 3km and CAPE originating above the mixed
layer. Hail will probably be the bigger threat while convective mode
is still discrete. This also presents a non-zero tornado threat,
primarily in the far western zones. Toward sunset, cloud layer winds
become more aligned with the boundary orientation, and cells become
cold pool dominated as they progress eastward. While shear may still
be borderline for an organized widespread MCS, most CAMs are
suggesting at least a couple clusters or mini complexes. Thinking
wind and heavy rain will be the bigger threats in the latter stages,
especially as DCAPE values remain above 1000 j/kg and PWATs near
90%ile of climo. Made little change to previous forecast regarding
min temps with upper 50s northwest to lower 60s elsewhere.

Monday and Monday night... The surface low slowly meanders across
the High Plains, dragging the warm/quasi-stationary front with it.
Fairly significant discrepancies exist in the short range solutions
regarding precipitation chances during the day. Certainly can't rule
out scattered activity, similar to the far north experienced today,
with the front providing forcing and abundant moisture still in
play. Not expecting widespread activity early on, in the wake of
tonight's anticipated storms and instability being at a relative
minimum. Later in the afternoon and evening, when the atmosphere has
time to rejuvenate, most of the thunderstorms should redevelop. Deep
layer shear will be marginal, on the order of 30 kts, while mid
level lapse rates barely push 7C/km. The strongest forcing will be
confined to western Neb near the sfc low and where the greatest low
level upslope flow takes place. Although severe parameters don't
appear great, agree with SPC analysis that some potential still
exists. Max temps were lowered a smidge to lower 80s north and mid
80s south to account for weak CAA at H85 and potential cloud
cover.

.LONG TERM...(Tuesday through Sunday)
Issued at 302 PM CDT Sun Jul 19 2020

Tuesday and beyond... Broad northwest flow transitions to
southwest this week as the upper ridge regains strength over the
southern and central Plains. Closer to the surface, the thermal
ridge returns to the High Plains with strong southerly flow and
H85 temps approaching 30C. So after a brief retrieve from the
summer scorcher, highs should reach the mid/upper 90s once again
to round out the week. The highest precip chances exist early in
the week during the upper ridge transition and with a surface
front in the vicinity. The next best potential comes closer to the
weekend with a weak cool front or surface trough passage.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 642 PM CDT Sun Jul 19 2020

 Thunderstorms will begin to move into western and southwest
Nebraska this evening. Confidence is high enough that they have
been included in the LBF and VTN TAF's. Thunderstorms should clear
out of the area after midnight with stratus expected to develop
behind the thunderstorm activity. Probability is fairly high that
IFR conditions will occur across portions of southwest Nebraska
including the LBF TAF. Farther north ceilings are expected to be a
bit higher with MVFR conditions expected across northern Nebraska
including the VTN TAF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Meltzer/Taylor
Hazardous weather outlook, Jul 19, 2:20 PM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
320 PM CDT Sun Jul 19 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
320 PM CDT Sun Jul 19 2020 /220 PM MDT Sun Jul 19 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered thunderstorm development is expected this
evening. This greatest threat for severe weather is generally
along and west of a line from Merriman to Broken Bow. Large hail,
damaging winds and heavy rainfall will be the main hazards.
Localized minor flooding is possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorms are possible Monday through Thursday. There is a
risk for a few severe thunderstorms Monday, especially across
northwest Nebraska. Later outlooks will evaluate the threat for
severe storms the remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to relay any severe weather report to the
National Weather Service in North Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

In the hours before

Special weather statement, Jul 19, 8:25 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
925 PM CDT Sun Jul 19 2020

NEZ036-059-200300-
McPherson-Lincoln-
925 PM CDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND
SOUTHEASTERN MCPHERSON COUNTIES...

At 924 PM CDT, a strong thunderstorm was located 12 miles north of
Hershey, or 14 miles south of Tryon, moving southeast at 15 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

This storm will remain over mainly rural areas of northwestern
Lincoln and southeastern McPherson Counties.

This includes Highway 97 between mile markers 4 and 22.

LAT...LON 4146 10111 4146 10084 4116 10078 4117 10107
TIME...MOT...LOC 0224Z 337DEG 14KT 4134 10097

Taylor
Special weather statement, Jul 19, 8:44 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
844 PM MDT Sun Jul 19 2020

NEZ004-200315-
Sheridan NE-
844 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHERIDAN COUNTY
UNTIL 915 PM MDT...

At 844 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Hay Springs, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Highway 250 crossing the Niobrara River and Walgren Lake State
Recreation Area.

This includes Highway 250 between mile markers 35 and 43.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4257 10277 4268 10256 4262 10241 4231 10251
      4231 10275 4244 10275 4244 10277
TIME...MOT...LOC 0244Z 223DEG 16KT 4250 10268

Snively
Local storm report, Jul 19, 8:51 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 PM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             28 N ASHBY              42.43N 101.90W
07/19/2020  E1.00 INCH       CHERRY             NE   PUBLIC

&&

SMELTZER
Special weather statement, Jul 19, 8:52 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
952 PM CDT Sun Jul 19 2020

NEZ005-200315-
Eastern Cherry NE-
952 PM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
1015 PM CDT...

At 951 PM CDT, Doppler radar was tracking a strong thunderstorm near
Littleburg, or 9 miles north of Valentine, moving southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Valentine, Sparks and Smith Falls State Park.

This includes the following highways...
 Highway 20 between mile markers 193 and 199.
 Highway 97 between mile markers 139 and 141.
 Highway 83 between mile markers 213 and 222.
 Highway 12 between mile markers 1 and 18.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4286 10019 4285 10020 4283 10061 4300 10068
      4300 10028
TIME...MOT...LOC 0251Z 312DEG 17KT 4301 10055

Snively
Special weather statement, Jul 19, 9:16 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
916 PM MDT Sun Jul 19 2020

NEZ004-094-200345-
Sheridan-Western Cherry-
916 PM MDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES...

At 916 PM MDT, a strong thunderstorm was located near Batesland, or
17 miles north of Gordon, moving southeast at 35 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Merriman, Hoover Lake, Irwin, Intersection of Highway 20 and Irwin
Road, Shell Lake State Wildlife Management Area and Bayonne.

This includes the following highways...
 Highway 20 between mile markers 109 and 141.
 Highway 61 between mile markers 224 and 231.

LAT...LON 4300 10171 4293 10158 4271 10210 4300 10227
TIME...MOT...LOC 0316Z 327DEG 30KT 4305 10208

Taylor
Special weather statement, Jul 19, 9:28 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
928 PM MDT Sun Jul 19 2020

NEZ004-094-200400-
Sheridan NE-Western Cherry NE-
928 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND
SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1000 PM MDT...

At 928 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles north of Ashby, or 36 miles south of Gordon, moving east at 10
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Big Hill, Dipping Vat Meadow and Mother Lake.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4212 10214 4238 10214 4248 10176 4213 10176
TIME...MOT...LOC 0328Z 253DEG 11KT 4230 10198

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:23 PM MDTSpecial Weather StatementLBFMcPherson52 min
Jul 19, 6:25 PM MDTSpecial Weather StatementLBFKeith50 min
Jul 19, 6:38 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas52 min
Jul 19, 6:47 PM MDTSevere Thunderstorm WarningLBFChase, Perkins43 min
Jul 19, 6:53 PM MDTSpecial Weather StatementLBFGarden52 min
Jul 19, 7:14 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jul 19, 7:18 PM MDTTornado WarningLBFMcPherson33 min
Jul 19, 7:19 PM MDTSpecial Weather StatementLBFKeya Paha41 min
Jul 19, 7:30 PM MDTSevere Thunderstorm WarningLBFChase45 min
Jul 19, 7:34 PM MDTSpecial Weather StatementLBFGarden41 min
Jul 19, 7:35 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson40 min
Jul 19, 7:40 PM MDTAreal Flood AdvisoryLBFGarden, Keith3 hr
Jul 19, 8:00 PM MDTSpecial Weather StatementLBFBoyd, Rock45 min
Jul 19, 8:12 PM MDTSpecial Weather StatementLBFSheridan33 min
Jul 19, 8:14 PM MDTSpecial Weather StatementLBFSheridan31 min
Jul 19, 8:25 PM MDTSpecial Weather StatementLBFLincoln35 min
Jul 19, 8:29 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
Jul 19, 8:44 PM MDTSpecial Weather StatementLBFSheridan31 min
Jul 19, 9:28 PM MDTSpecial Weather StatementLBFSheridan32 min
Jul 19, 9:53 PM MDTSpecial Weather StatementLBFGrant52 min
Jul 19, 10:11 PM MDTSpecial Weather StatementLBFBrown49 min
Jul 19, 10:15 PM MDTSpecial Weather StatementLBFLincoln30 min
Jul 19, 10:39 PM MDTSpecial Weather StatementLBFHooker36 min
Jul 19, 10:49 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 19, 11:09 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas51 min
Jul 19, 11:16 PM MDTSpecial Weather StatementLBFBrown29 min
Jul 19, 11:47 PM MDTSpecial Weather StatementLBFLoup43 min
Jul 19, 11:57 PM MDTSpecial Weather StatementLBFKeya Paha48 min
Jul 20, 12:33 AM MDTSpecial Weather StatementLBFGarfield42 min
Jul 20, 12:34 AM MDTSpecial Weather StatementLBFRock41 min
Jul 20, 1:01 AM MDTSpecial Weather StatementLBFLoup44 min
Jul 20, 1:17 AM MDTSpecial Weather StatementLBFWheeler28 min
Jul 20, 1:50 AM MDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Jul 20, 1:47 PM MDTSpecial Weather StatementLBFKeith43 min
Jul 20, 2:46 PM MDTSpecial Weather StatementLBFMcPherson29 min
Jul 20, 2:57 PM MDTSpecial Weather StatementLBFMcPherson33 min
Jul 20, 2:59 PM MDTSpecial Weather StatementLBFArthur31 min
Jul 20, 3:05 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson40 min
Jul 20, 3:12 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jul 20, 3:17 PM MDTSevere Thunderstorm WarningLBFArthur43 min
Jul 20, 3:29 PM MDTSpecial Weather StatementLBFHooker, McPherson31 min
Jul 20, 3:49 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson41 min
Jul 20, 3:55 PM MDTSevere Thunderstorm WarningLBFHooker50 min
Jul 20, 3:59 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln46 min
Jul 20, 4:01 PM MDTSevere Thunderstorm WarningLBFArthur, Keith44 min
Jul 20, 4:17 PM MDTSevere Thunderstorm WarningLBFArthur, Keith28 min
Jul 20, 4:19 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 20, 4:45 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith, McPherson45 min
Jul 20, 4:51 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln39 min
Jul 20, 5:03 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln3 hr
Jul 20, 5:04 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas25 min
Jul 20, 5:27 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins48 min
Jul 20, 5:32 PM MDTSevere Thunderstorm WarningLBFLincoln43 min
Jul 20, 5:33 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 20, 5:35 PM MDTSpecial Weather StatementLBFSheridan40 min
Jul 20, 5:54 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jul 20, 5:55 PM MDTSpecial Weather StatementLBFGrant35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.